Numbers of observations near order statistics

    Research output: Contribution to journalArticle

    9 Citations (Scopus)

    Abstract

    Limit theorems are obtained for the numbers of observations in a random sample that fall within a left-hand or right-hand neighbourhood of the kth order statistic. The index k can be fixed, or tend to infinity as the sample size increases unboundedly. In essence, the proofs are applications of the classical Poisson and De Moivre–Laplace theorems.
    Original languageEnglish
    Pages (from-to)375-395
    JournalAustralian and New Zealand Journal of Statistics
    Volume51
    Issue number4
    DOIs
    Publication statusPublished - 2009

      Fingerprint

    Cite this